<< Previous Issue Journal of the Korean Mathematical Society (Vol. 42, No. 4) Next Issue >>
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 621—881
The topology of $S^2$-fiber bundles
Yong Seung Cho and Dosang Joe
MSC numbers : 53D05
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 621—634
Lattice action on finite volume homogeneous spaces
Hee Oh
MSC numbers : 37A15, 22E40, 37A17
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 635—653
$QR$-submanifolds of maximal $QR$-dimension in quaternionic projective space
Hyang Sook Kim and Jin Suk Pak
MSC numbers : 53C40, 53C25
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 655—672
Some recurrence relations of multiple orthogonal polynomials
Dong Won Lee
MSC numbers : 33C45, 42C05
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 673—693
Observations about algebraic dependence of Dirichlet series
Pattira Ruengsinsub, Vichian Laohakosol, and Patanee Udomkavanich
MSC numbers : 11M41, 11J85, 11A25
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 695—708
Notes on selection principles in topology (I): paracompactness
L. Babinkostova, Lj. D. R. Kocinac, and M. Scheepers
MSC numbers : 54D20, 54D45, 03E02, 91A44
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 709—721
The quartic moment problem
Chunji Li and Sang Hoon Lee
MSC numbers : 44A60, 47A57
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 723—747
Positive periodic solutions of systems of functional differential equations
Youssef N. Raffoul
MSC numbers : 34K13, 34B20
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 749—759
$(\pm 1)$-invariant sequences and truncated Fibonacci sequences of the second kind
Gyoung-Sik Choi, Suk-Geun Hwang, and Ik-Pyo Kim
MSC numbers : Primary 11B39, 11B50
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 761—771
Disjoint pairs of annuli and disks for Heegaard splittings
Toshio Saito
MSC numbers : 57N10
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 773—793
Free actions of finite abelian groups on 3-dimensional nilmanifolds
Dongsoon Choi and Joonkook Shin
MSC numbers : Primary 57S25; Secondary 57M05, 57S17
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 795—826
Stability analysis of bursting models
Euiwoo Lee
MSC numbers : 34D15, 34C23, 92B05
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 827—845
On two graph partitioning questions
Yoomi Rho
MSC numbers : Primary 05C70; Secondary 05C38, 05C40
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 847—856
Relative sequence entropy pairs for a measure and relative topological Kronecker factor
Young-Ho Ahn, Jungseob Lee, and Kyewon Koh Park
MSC numbers : 28D05, 47A35
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 857—869
On Kramer-Mesner matrix partitioning conjecture
Yoomi Rho
MSC numbers : Primary 05C50; Secondary 05C35, 15A23
J. Korean Math. Soc. 2005 Vol. 42, No. 4, 871—881

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd